# SDR CA190320017

- Difficulty date: March 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,341 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Part number: 36154
- Condition: Broken
- Location: Attachment Ring
- Part time: 2,264 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) ELECTRICAL RING TERMINAL FOR ALTERNATOR JUMPER WIRE BROKE AT RING-TO-CRIMP SLEEVE AREA. ALTERNATOR CEASED TO OPERATE. CRIMP TERMINAL REPLACED. SYSTEM OPERATION TESTED AND FOUND TO BE NORMAL.
